# SDR DALA2018052403577

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 81,526 hours, 10,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  EMERGENCY LIGHTS, RIGHT SIDE WERE INOPERATIVE.  MAINTENANCE FOUND A BROKEN PIN AND SOCKET. REPAIRED THE WIRE AND REPLACED PIN. SYSTEM OPERATION IS NORMAL.
